MAUDE Adverse Event Report: RAYNHAM CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS

RAYNHAM CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS
Model Number 261222
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report number: 3014334038-2022-00255.A physician reported a perforator (id: 261222) couldn't drill the bone.The physician felt the perforator was too dull and had difficulty in perforating during a procedure.According to information received, it is unknown if what drill was used and if the perforator clicked in place on the drill.It is also unknown if the recommended spring tests were performed between each burr hole.No further information was provided.
 
Additional Manufacturer Narrative
The disposable perforator (id (b)(4)) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN 11MM DISPOSBL PERFORATR
Common Device Name
DISPOSABLE PERFORATORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15765206
Report Number3014334038-2022-00254
Device Sequence Number20894594
Product Code HBF
UDI-Device Identifier10381780513605
UDI-Public10381780513605
Combination Product (Y/N)N
PMA/510(K) Number
K071931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number261222
Device Catalogue Number261222
Device Lot NumberJ83A75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date03/17/2023
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown